# SDR WTAA960210

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120145
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 12035805009
- Condition: Broken
- Location: Rt Mlg Ww
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FAT - GREEN HYDRAULIC LOW PRESSURE AND LOW LEVEL LIGHTS ILLUMINATED.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT OUTBOARD SEQUENCE VALVE HYDRAULIC PRESSURE LINE LEAK AND OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
